# SDR C2XA10CL021

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 10,325 hours, 5,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 2101 THE CREW REPORTED THE OVERHEAD EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS AND NO DEFECTS WERE FOUND.
